Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cartan decompositions for $ L\sp{\ast} $ algebras


Author: John R. Schue
Journal: Trans. Amer. Math. Soc. 98 (1961), 334-349
MSC: Primary 22.80
DOI: https://doi.org/10.1090/S0002-9947-1961-0133408-2
MathSciNet review: 0133408
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Introduction to Hilbert space, New York, Chelsea, 1951.
  • [2] -, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [3] L. H. Loomis, An introduction to abstract harmonic analysis, New York, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [4] F. Riesz and B. Sz.-Nagy, Functional analysis, New York, Ungar, 1955. MR 0071727 (17:175i)
  • [5] J. R. Schue, Hilbert space methods in the theory of Lie algebras, Trans. Amer. Math. Soc. vol. 95 (1960) pp. 69-80. MR 0117575 (22:8352)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.80

Retrieve articles in all journals with MSC: 22.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0133408-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society